Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
710 Posts
Discussion Starter · #1 ·
Hi.

I have started to stimms on 525iu if Gonal f and 75iu of menopur. I'm on day 3 of stimms. also still on busererlin.

However I dont feel to well..

I do suffer from anxiety attacks, and at the mo, I dont feel too well at all.

I have slight chest pains , feel sick, and feel twitchy, which I do feel when having anxiety attacks.. I also have a sore throat, and carnt stop crying.

Has anyone had this taking Gonal F. Last time I was on Menopur only.

H x
 

·
Registered
Joined
·
299 Posts
Hi Hickson

I have had some reactions to some of the drugs - Gestone. But not these ones, just felt hormonal and had hot sweats.
Why don't you call the clinic and get some guidance, at least this way it will cover your concerns.

wishing you all the best with your treatment xx
 

·
Premium Member
Joined
·
11,096 Posts
Hello Hickson

Big big  ^hugme^ ^hugme^.

I don't know if this is helpful or not but I found that some of the side effects of hormone drugs are exactly the same as the symptoms of a panic attack. This was my experince of them. Unfortunately, for people like you and me, it sometimes means that our minds automatically assume we're having a panic attack - when in fact it is just the side effects of the meds  :-\.

Its a difficult one hun but try to keep telling yourself - over and over if necessary - that you're NOT having a panic attack - its just the medication. Because it IS.

I hope you feel better soon lovely

Emma xxxxx
 

·
Registered
Joined
·
710 Posts
Discussion Starter · #4 ·
Hi Ladies.

Yes your right Emma.. I have started to say to myself Calm down, and keep breathing!

H X
 
1 - 4 of 4 Posts
Top